Can anyone help or give me some advice please :(

I was diagnosed with endo in June after suffering for 15 years. I had laparoscopy and it was removed from my womb however my bowel and bladder were also covered so I was put on Zoladex for 6 months. During this time I hav put on 2 1/2 stone in weight and constantly bloated. I broke down last week to my consultant as 2 people last week asked me when I was due I've gone from size 12 to 16 and when I'm really bloated I can only get track suit bottoms on however Ive got to say I no longer get the serious pain 24 7 like I used to. But I hav lost all my confidence and cry myself to sleep my consultant has put me on a progesterone pill but it's having no effect other than I'm not bleeding anymore.

Has anyone else had these symptoms my consultant says the Zoladex has nothing to do with weight gain and being bloated but my diet hasnt changed in fact it's improved I don't go out to socialise anymore due to looking 6 months pregnant!!!

Please help....... :((((

4 Replies

oldestnewest
  • I also put on two stone on zoladex, I went from a size 8/10 to a 14/16. I felt like a completely different person, like someone else I didn't recognise. It's horrible enough without this additional stress. I remember going to the dentist and she thought I was pregnant it's horrible. For me though the zoladex did help greatly with the pain so I just kept focusing on that. I have been on it twice over the years but I'm now trying the mirena coil and am currently trying to lose all the weight I've put on and it does seem to be coming off slowly. I know it's very emotional I felt awful about myself but try to think of it as a short term measure. Also, you only need to do a quick search in here to read about people's weight gain, I think your doctor is very wrong and certainly doesn't help with how you're feeling. I know you don't want to go out, I didn't, especially when I couldn't get into any of my clothes but try not to shut yourself off from people you need company when this terrible condition makes you feel so down. I hope things improve for you soon. Take care x

  • Thank you for your kind words and advice. They put me in the mittens when I had the op but the hot flushes were unbearable plus I could feel it, it had seemed to drop as t specialist said my womb was quite low so in August I had the thing removed. I turned 40 last September and was hoping this would be a new turning point but it just seems it goes on and on.

    However you are right it's nice to be pain free. I need to stay positive and pray things will improve I start Diet Chef today so maybe that will help

    Thanks again

    Vicky

  • That's a real shame it didn't work for you, I've only been on the mirena since my last op end of Nov, my consultant said I should try it as I'm running out of options! I'm 41 now I thought the same but its a bloody bugger it doesn't care about our age does it!! I haven't had any hot flushes, I did with the zoladex and I took sage supplements and there was a marked difference. Staying positive is easier said that done I know but good luck and hope the diet chef works out well :-) x

  • Hi. I am new to this site even though I have had endo for 25 years.jules,I have just read your reply to foxes and I would also like to thank you.i have recently started taking cerazette and feel just awful.pain,bloated,weight gain and spotty skin.feel I just want to hide away.good to know someone genuinely understands,thank again.would be interested to hear from anyone who has taken cerazette?

You may also like...